Volunteer as a Greeter

Our conference needs greeters at the main entrance and the registration area

We need at least four , up up 6, greeters per two-hour shift on Friday from 3 to 9 pm and  Saturday 7 am to 9 pm.

Job description: Make sure all attendees are welcomed warmly to the conference and offered directions to the appropriate locations. Once anyone has signed up for a slot, we would greatly appreciate it if they realized it is a firm commitment and not make any last minute changes unless it is unavoidable.

Volunteer Greeter Schedule

Friday

Time (2 hour block)  Group Contact Person
3:00 pm–6 open    
5:00 pm–6 open    
7:00 pm–6 open    
9:00 pm–6 open
   

Saturday

Time (2 hour block)  Group Contact Person
7:00 am–6 open    
9:00 am–6 open    
11:00 am–6 open    
1:00 noon–6 open    
3:00 pm–5 open  District 10  Jen S.
5:00 pm–6 open    
7:00 pm–6 open    
9:00 pm–6 open    
   

Please complete the form below to volunteer as a greeter.You may be a greeter for as many shifts as you would like. A member of our committee will contact you when we receive your form. Thank you in advance for your service.

Volunteer as a Greeter
First
Last
Sending